Home » Browse the archive » AMT/B: Publications, lectures and talks » AMT/B/31

AMT/B/31

Three off-prints, 'The word problem in semi-groups with

cancellation' from the Annals of Mathematics, (Vol. 52, No. 2, Sept. 1950) with annotations by AMT, Robin Gandy and M.H.A Newman.

Paper, 3 items in envelope. Printed.

Keywords: 'The word problem in semi-groups with cancellation'

Provenance: Presented to the Archive Centre in May 1996 by Professor Michael Yates, Robin Gandy's executor. The material was previously in the possession of Robin Gandy who had been one of AMT's executors.

  • 1

  • 2

  • 3

  • 4

  • 5

  • 6

  • 7

  • 8

  • 9

  • 10

  • 11

  • 12

  • 13

  • 14

  • 15

  • 16

  • 17

  • 18

  • 19

  • 20

  • 21

  • 22

  • 23

  • 24

  • 25

  • 26

  • 27

  • 28

  • 29

  • 30

  • 31

  • 32

  • 33

  • 34

  • 35

  • 36

  • 37

  • 38

  • 39

  • 40

  • 41

Back to AMT/B | Browse the archive | Back to the top

Copyright & terms of use | Contacts

Home

Turing Digital Archives